Heavy Snow, Beaver T X E/Iron T Xs Xe
- When
- April 22, 12:00 PM MST to April 23, 12:00 PM MST
- Where
- Beaver T X E/Iron T Xs Xe forecast zone
- Reported by
- GENERAL PUBLIC
Southern Utah got into the act as a spring storm dumped 14 inches of fresh powder at Brian Head, 4 inches in Cedar City and 3 inches in Milford.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SLC wrote it up.
Southern Utah got into the act as a spring storm dumped 14 inches of fresh powder at Brian Head, 4 inches in Cedar City and 3 inches in Milford.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Apr 22, 8:25 AM MST, 3 hours 35 minutes earlier.
UTAH AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 925 AM MDT TUE APR 22 2003 .SYNOPSIS...A COLD SPRING STORM WILL MOVE ACROSS UTAH LATE TODAY THROUGH WEDNESDAY. HIGH PRESSURE ALOFT WILL RETURN FOR THURSDAY. .DISCUSSION...FORECAST IN GOOD SHAPE AND NO UPDATES PLANNED. THIS INCLUDES THE SNOW MIXING IN WITH THE RAIN IN THE SOUTHWEST VALLEYS THIS MORNING. WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE CWA TODAY AS UPPER LOW MOVES CLOSER TO SOUTHWEST UTAH. WINDS BEGINNING TO INCREASE ACROSS SOUTH CENTRAL UTAH AS FORECAST. SLC +66 CDC +54 GIBSON .SLC...NONE.
IDZ024-025-UTZ001>021-WYZ021-231300- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 700 AM MST TUE APR 22 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO-THIRDS OF UTAH...EXTREME SOUTHEAST IDAHO AND EXTREME SOUTHWEST WYOMING .DAY ONE... TODAY SEVERAL INCHES OF SNOW IS POSSIBLE ABOVE ABOUT 6500 FEET IN SOUTHERN UTAH TODAY...AND ABOVE ABOUT 8000 FEET IN THE NORTH. IT WILL BE LOCALLY WINDY OVER SOUTHEAST UTAH TODAY AS WELL. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY SNOWFALL OVER THE MOUNTAINS WILL CONTINUE TONIGHT AND WEDNESDAY WITH LOCAL ACCUMULATIONS OF 3 TO 6 INCHES. SNOW IS EXPECTED IN THE MOUNTAINS AGAIN FRIDAY...CONTINUING AT TIMES THROUGH THE WEEKEND. THE GREATEST ACCUMULATIONS WILL BE OVER THE NORTH...WHERE SOME AREAS COULD RECEIVE SIGNIFICANT AMOUNTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURE. WCJIN-WYSW
2 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Utah in 2003Every state in 2003This day in weather historyWarnings in Utah, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5379913, 5379914.